View Single Post
Old 02-02-2006, 02:41 AM   #3
Langoley Langoley is offline
Inactive
(female)
 
Join Date: Apr 2005
Location: Beautiful West Virginia
Posts: 28
Langoley HB User
Re: Prednisone Taper - how quick? effects?

I am on a much lower dose; 20 mg right now and am facing the same depressing moon face and weight gain. I can deal with the face; but the tummy and hips; whew! I have always been slender so this is so discouraging to me right now.
I have been up and down on the Pred for the past 20 years or so. The tapering goes as well as you can tolerate it. I generally get down to about 10 mg or so and then flare back up and have to increase. It's a bad cycle for me. I'm trying a new rheumy in 2 weeks to try and get back on Imuran or even Methotrexate; something to help with the Lupus symptoms and get down lower on the Prednisone.
Sorry I don't have a straight answer to your question but, thanks for letting me vent a little about this terrible weight gain.

Best of luck to you,
Dee